# SDR USAASB97289

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Part number: 32145525
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 24,905 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1924 - ABOUT 90 NAUTICAL MILES NORTH OF BWI, THE NR 1 ENGINE OVERHEAT ILLUMINATED.  LIGHT WENT OUT WHEN THRUST WAS REDUCED TO IDLE.  CREW DID NOT HAVE TO SHUT DOWN THE ENGINE.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE PRSOV LEAKING, AFT CORE FIRE DETECTION FAULTY, REPLACED SAME.  (M)
